# SDR ANCF20181226401

- Difficulty date: November 24, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N975AV
- Make and model: Airbus A330-243
- Aircraft serial: 1224
- Aircraft time: 34,370 hours, 6,499 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Open
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL AT APPROX 110 KTS THE CAPT ESCAPE WINDOW OPENED. THE WINDOW WAS CLOSED AND LOCKED, VERIFIED DURING PREFLIGHT PREPARATION. REJECTED TAKE OFF WAS PERFORMED.   IN ACCORDANCE WITH AMM SUBTASK 56-12-11-210-054-A THE CHECK OF THE SLIDING WINDOW LOCKING WAS PERFORMED. THE WINDOW WAS INSPECTED INTERNAL AND EXTERNAL FOR CONDITION AND WAS FOUND IN NORMAL OPERATION.
